Vol. 6, No. 1, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Bilinear Hilbert transforms along curves I: the monomial case

Xiaochun Li

Vol. 6 (2013), No. 1, 197–220
Abstract

We establish an L2 × L2 to L1 estimate for the bilinear Hilbert transform along a curve defined by a monomial. Our proof is closely related to multilinear oscillatory integrals.

Keywords
bilinear Hilbert transform along curves
Mathematical Subject Classification 2010
Primary: 42B20, 42B25
Secondary: 46B70, 47B38
Milestones
Received: 13 October 2011
Accepted: 18 November 2011
Published: 1 June 2013
Authors
Xiaochun Li
Department of Mathematics
University of Illinois at Urbana-Champaign
Urbana, IL 61801
United States